# SDR VNAA20250715026

- Difficulty date: June 9, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS OF RBL9 BTW FS581.00 TO FS693.00 (3EA).  SEAT RAILS OF LBL9 BTW FS581.00 TO FS693.00 (3EA) WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-31-49-101-001-A02 AND SRM 53-41-49-101-001-A02 AND REPLACED PER CRJ-900 AMM 53-00-49 AND SRM 51-41-02-001-001-A01.
